# SDR UPS00432931

- Difficulty date: June 19, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Engine: Pwa JT9D7AH
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A, DURING DESCENT WITH NR 4 ENGINE AT IDLE THRUST EPR 1.17, NO-88.0 AND FUEL FLOW WAS 10,000.  ACCOMPLISHED INFLIGHT ENGINE SHUTDOWN CHECKLIST.  REMOVED AND REPLACED NR 4 ENGINE IAW TASK CARD 5000, OPS AND LEAK CHECK GOOD.
